Loading interface...

Febrex Plus Oral Drops

Manufactured byINDOCO REMEDIES LTD
ContainsParacetamol (125 mg/ml) + Phenylephrine (2.5 mg/ml) + Chlorpheniramine (1 mg/ml)
Description
Febrex Plus Oral Drops is a combination medicine that consists of Paracetamol, Phenylephrine and Chlorpheniramine. It is used in children to relieve to treat symptoms of cold associated with fever which may include nasal congestion, excess production of mucus, runny nose, etc. It works by blocking the effect of certain natural substances in the body that cause allergic reactions, pain, and fever. Febrex Plus Oral Drops can cause side effects including mild drowsiness, stomach upset, dizziness, anxiety, insomnia, rarely thickening of bronchial secretions, hypotension, excitability, respiratory depression or breathing difficulty, heart palpitations and anticholinergic effects (dry mouth, blurred vision, dilated pupils, increased heart rate, sweating, constipation and difficulty urinating). Inform your doctor if any of these symptoms bother your child for a long time. Do not use Febrex Plus Oral Drops if your child is allergic to it. Febrex Plus Oral Drops can be given with or without food. Give this medicine at the same time daily for ease of remembering. Complete the entire treatment course as prescribed by your paediatrician even if the symptoms subside after giving a few doses. Febrex Plus Oral Drops may not be suitable for all children. Inform your child's doctor if your child has seizures, diabetes, thyroid, heart and liver problems. Consult your paediatrician if your child's symptoms do not improve even after two weeks of treatment with this medicine.

Side effects

Major & minor side effects for Febrex Plus Oral Drops

  • Nausea or vomiting
  • Gastric / Mouth Ulcer
  • Bloody and cloudy urine
  • Fatigue
  • Sleepiness or unusual drowsiness
  • Blurred or double vision
  • Dry mouth
  • Constipation
  • Visual disturbances
  • Sleeplessness
  • Increase in the blood pressure
  • Nasal irritation
  • Difficult or painful urination

Uses of Febrex Plus Oral Drops

What is it prescribed for?

  • Common Cold
Read More
Concerns

Commonly asked questions

  • How long does it take for this medicine to take effect?
    The effect of Febrex Plus Oral Drops can be observed within 30 to 60 minutes of administration.
  • How long do the effects of this medicine last?
    The effect of Febrex Plus Oral Drops lasts for an average duration of 4 to 6 hours.
  • Is it safe to consume alcohol while taking this medicine?
    Interaction with alcohol is unknown. It is advisable to consult your doctor before consumption.
  • Is this a habit forming medicine?
    No habit-forming tendencies were reported for Febrex Plus Oral Drops.
  • Can this medicine be taken during pregnancy?
    Febrex Plus Oral Drops is recommended for use in children only.
  • Can this medicine be taken while breast-feeding?
    Febrex Plus Oral Drops is recommended for use in children only.

Allergy

Avoid using Febrex Plus Oral Drops if your child is allergic to it. Serious allergic reactions to this medicine are rare. Seek immediate medical attention if you notice any symptoms such as skin rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, breathing difficulty, etc.

Severe liver disease

Febrex Plus Oral Drops is not recommended for use if your child has severe liver problems as it may worsen your child's condition.

Glaucoma

Glaucoma is a condition where the pressure in the eyeballs is abnormally high that can damage the optic nerve and lead to eventual loss of vision. Febrex Plus Oral Drops is not recommended for use if your child has glaucoma as it may worsen his/her condition.

Ventricular tachycardia

Ventricular tachycardia is a condition in which the lower chambers of your heartbeat very quickly. It occurs due to a problem with your heart's electrical impulses. Febrex Plus Oral Drops is not recommended for use if your child has heart problems especially ventricular tachycardia (very fast heartbeat affecting the large chambers of the heart) due to the increased risk of worsening of his/her heart condition.

Monoamine oxidase inhibitors (MAO)

Monoamine oxidase inhibitors (MAO) are used in the treatment of depression and other psychological conditions. Febrex Plus Oral Drops is not recommended for use within 14 days of MOAI's usage as together they may cause serious side effects including central nervous system issues like breathing difficulty.

Asthma

Asthma is a condition where the airways get narrowed swollen and may produce extra mucus. Febrex Plus Oral Drops is not recommended for use if your child has asthma as it may increase the risk of further lung problems like respiratory tract blockage (blockage of the airway to lungs).
Warnings for special population

Pregnancy

Febrex Plus Oral Drops is recommended for use in children only.

Breast-feeding

Febrex Plus Oral Drops is recommended for use in children only.
General warnings

Liver disease

Febrex Plus Oral Drops should be used with extreme caution if your child has pre-existing or ongoing liver problems due to the increased risk of severe side effects. Your doctor may suggest tests for monitoring the liver functioning of your child while on treatment with this medicine. Report any symptoms such as nausea, fever, rashes, dark urine to the doctor on priority. Your paediatrician may adjust the dose of this medicine or prescribe a suitable alternative based on the condition of your child.

Chronic malnutrition

Malnutrition is a condition in which your child is unable to get enough nutrients. Malnutrition can increase the risk of Febrex Plus Oral Drops toxicity. Therefore, the dose of this medication may be adjusted by your doctor depending on your child's condition.

Kidney diseases

Febrex Plus Oral Drops should be used with caution if your child has kidney problems as it may increase the risk of severe side effects. Your doctor may adjust the dose of this medicine or prescribe a suitable alternative based on the condition of your child.

Alcohol-containing medicines

Febrex Plus Oral Drops should be used with caution if your child is receiving any alcohol-containing medicines due to the increased risk of severe side effects. It is advised that you report all the other medicines that you may be giving to your child including any herbs and supplements to your paediatrician before beginning treatment with this medicine.

Aspirin allergy

Febrex Plus Oral Drops should be used with caution in children with aspirin allergy due to the risk of serious side effects like hives, rashes, nasal polyps (boils in your nose) and difficulty breathing. Your paediatrician may prescribe a suitable alternative as needed.

Missed Dose

Administer the missed dose of Febrex Plus Oral Drops as soon as you remember. If it is almost time for the next dose, skip the missed dose. Do not double the dose to make up for the missed one.

Overdose

Never give more than the prescribed dose of this medicine to your child. Seek emergency medical treatment in case you suspect that you might have given an overdose of Febrex Plus Oral Drops.
All drugs interact differently for person to person. You should check all the possible interactions with your doctor before starting any medicine.
Interaction with Alcohol

Description

Interaction with alcohol is unknown. It is advisable to consult your doctor before consumption.

Instructions

Interaction with alcohol is unknown. It is advisable to consult your doctor before consumption.
Interaction with Medicine

Carbamazepine

Linezolid

Phenytoin

Sodium Nitrite

Leflunomide

Prilocaine

Antidiabetic medicines

Antidepressants

Beta blockers

Anxiolytics

Disease interactions

Liver disease

Febrex Plus Oral Drops should be used with extreme caution if your child has pre-existing or ongoing liver problems due to the increased risk of severe side effects. Your doctor may suggest tests for monitoring the liver functioning of your child while on treatment with this medicine. Report any symptoms such as nausea, fever, rashes, dark urine to the doctor on priority. Your paediatrician may adjust the dose of this medicine or prescribe a suitable alternative based on the condition of your child.

Gastrointestinal blockage

Febrex Plus Oral Drops is not recommended for use if your child has gastrointestinal problems, particularly colitis (swelling of the inner lining of the colon) as it may worsen the condition of your child. Your paediatrician may adjust the dose of this medicine or prescribe a suitable alternative based on his/her condition.

Asthma

Febrex Plus Oral Drops sis not recommended for use if your child has asthma as it may increase the risk of further lung problems like respiratory tract blockage. Your paediatrician may adjust the dose of this medicine or prescribe a suitable alternative based on his/her condition.

Heart diseases

Febrex Plus Oral Drops should be used with extreme caution if your child has heart problems as it may increase the risk of serious side effects. Report any incidence of irregular heart rate and very high blood pressure to your paediatrician immediately. Your paediatrician may adjust the dose of this medicine or prescribe a suitable alternative based on his/her condition.

Diabetes

Use Febrex Plus Oral Drops with caution if your child has diabetes (high blood sugar level) due to the increased risk of worsening of his/her condition. Your doctor may monitor the blood sugar levels of your child while on treatment with this medicine.
Food interactions
Information not available.
Lab interactions
Information not available.
Febrex Plus Oral Drops can be given with or without food or as advised by your doctor. Do not give more than the prescribed dose. Do not share this medication with other people. Inform your doctor about the complete medical history of your child and ongoing medicines as well before taking this medicine. Keep the medicine away from the reach of children and pets. Ensure that the unused medicine is disposed of properly.
Miscelleneous

Can be taken with or without food, as advised by your doctor

To be taken as instructed by doctor

May cause sleepiness

How it works
Febrex Plus Oral Drops is a combination of Paracetamol, Phenylephrine, and Chlorpheniramine. Paracetamol is a pain reliever and fever reducer. It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine acts by reducing the swelling of the blood vessels in the nasal passages, making it easier to breathe. Chlorpheniramine blocks the effect of certain substances produced by the body that cause allergic reactions.
Legal Status

Unknown

Unknown

Unknown

Unknown

Classification

Category

Upper respiratory combinations

Schedule

Schedule H

Centaurpharma.com. 2021. [online] Available at: < [Accessed 10 November 2021].

https://www.centaurpharma.com/downloads/Sinarest%20Oral%20Drops.pdf>

Zuventus.co.in. 2021. Zuventus Healthcare. [online] Available at: < [Accessed 8 November 2021].

http://www.zuventus.co.in/doctor_wise_products_selected.aspx?Medi_Id=148>

Pubchem.ncbi.nlm.nih.gov. 2021. Acetaminophen. [online] Available at: < [Accessed 27 April 2021].

https://pubchem.ncbi.nlm.nih.gov/compound/Acetaminophen>

Drugs, H., 2021. Phenylephrine: MedlinePlus Drug Information. [online] Medlineplus.gov. Available at: < [Accessed 28 September 2021].

https://medlineplus.gov/druginfo/meds/a606008.html>

Pubchem.ncbi.nlm.nih.gov. 2021. Phenylephrine. [online] Available at: < [Accessed 20 April 2021].

https://pubchem.ncbi.nlm.nih.gov/compound/Phenylephrine>

Pubchem.ncbi.nlm.nih.gov. 2021. Chlorpheniramine. [online] Available at: < [Accessed 20 April 2021].

https://pubchem.ncbi.nlm.nih.gov/compound/Chlorpheniramine>

Drugs, H., 2021. Phenylephrine: MedlinePlus Drug Information. [online] Medlineplus.gov. Available at: < [Accessed 8 November 2021].

https://medlineplus.gov/druginfo/meds/a606008.html>
Loading related questions...
Something doesn’t feel right?
Report an error

Information on this page was last updated on 16 Nov 2021

Disclaimer

We’ve made all possible efforts to ensure that the information provided here is accurate, up-to-date and complete, however, it should not be treated as a substitute for professional medical advice, diagnosis or treatment. Practo only provides reference source for common information on medicines and does not guarantee its accuracy or exhaustiveness. The absence of a warning for any drug or combination thereof, should not be assumed to indicate that the drug or combination is safe, effective, or appropriate for any given patient. Practo does not assume any responsibility for any aspect of healthcare administered with the aid of information provided above. If you have any doubts about your medication then we strongly recommend that you consult with your doctor, nurse or healthcare provider. See detailed T&C here.